# SDR DXTA2023062689630

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 8,833 hours, 5,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS FOR SEATS R3 AND R4 ARE INCORRECTLY WIRED, WHEN YOU TURN ON THE EMERGENCY LIGHTS THE SEAT ACCENT LIGHTS COME ON AND WHEN YOU TURN ON THE SEAT ACCENT LIGHTS THE EMERGENCY LIGHTS COME ON FOR THOSE SEATS
(PRE-FLIGHT)
